Items where Creator is "Mattarei, Sandro"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Final Publication Date | No Grouping
Jump to: Article
Number of items: 37.

Article

Mattarei, Sandro and Tauraso, Roberto (2018) From generating series to polynomial congruences. Journal of Number Theory, 182 . pp. 179-205. ISSN 0022-314X

Mattarei, Sandro and Pizzato, Marco (2017) Generalizations of self-reciprocal polynomials. Finite Fields and Their Applications, 48 . pp. 271-288. ISSN 1071-5797

Avitabile, Marina and Mattarei, Sandro (2015) Grading switching for modular non-associative algebras. Contemporary Mathematics . ISSN 0271-4132

Mattarei, Sandro (2015) Inversion and subspaces of a finite field. Israel Journal of Mathematics, 206 (1). pp. 327-351. ISSN 0021-2172

Avitabile, Marina and Mattarei, Sandro (2015) Laguerre polynomials of derivations. Israel Journal of Mathematics, 205 (1). pp. 109-126. ISSN 0021-2172

Mattarei, Sandro (2014) A property of the inverse of a subspace of a finite field. Finite Fields and Their Applications, 29 . pp. 268-274. ISSN 1071-5797

Avitabile, M. and Mattarei, S. (2014) Nottingham Lie algebras with diamonds of finite and infinite type. Journal of Lie Theory, 24 (2). pp. 457-473. ISSN 0949-5932

Mattarei, Sandro and Tauraso, Roberto (2013) Congruences for central binomial sums and finite polylogarithms. Journal of Number Theory, 133 (1). pp. 131-157. ISSN 0022-314X

Mattarei, Sandro (2011) Engel conditions and symmetric tensors. Linear and Multilinear Algebra, 59 (4). pp. 441-449. ISSN 0308-1087

Avitabile, Marina and Jurman, Giuseppe and Mattarei, Sandro (2010) The structure of thin Lie algebras with characteristic two. International Journal of Algebra and Computation, 20 (06). pp. 731-768. ISSN 0218-1967

Mattarei, Sandro and Tauraso, Roberto (2010) Congruences of multiple sums involving sequences invariant under the binomial transform. Journal of Integer Sequences, 13 (5). Article 10.5.1. ISSN 1530-7638

Mattarei, Sandro (2009) A sufficient condition for a number to be the order of a nonsingular derivation of a Lie algebra. Israel Journal of Mathematics, 171 (1). pp. 1-14. ISSN 0021-2172

Avitabile, Marina and Mattarei, Sandro (2009) Diamonds of finite type in thin Lie algebras. Journal of Lie Theory, 19 (1). pp. 185-207. ISSN 0949-5932

Mattarei, Sandro (2008) Linear recurrence relations for binomial coefficients modulo a prime. Journal of Number Theory, 128 (1). pp. 49-58. ISSN 0022-314X

Mattarei, Sandro (2007) On a bound of Garcia and Voloch for the number of points of a Fermat curve over a prime field. Finite Fields and Their Applications, 13 (4). pp. 773-777. ISSN 1071-5797

Avitabile, Marina and Mattarei, Sandro (2007) Thin loop algebras of Albert–Zassenhaus algebras. Journal of Algebra, 315 (2). pp. 824-851. ISSN 0021-8693

Mattarei, S. (2007) The orders of nonsingular derivations of Lie algebras of characteristic two. Israel Journal of Mathematics, 160 (1). pp. 23-40. ISSN 0021-2172

Mattarei, Sandro (2007) Inverse-closed additive subgroups of fields. Israel Journal of Mathematics, 159 (1). pp. 343-347. ISSN 0021-2172

Mattarei, Sandro (2007) Root multiplicities and number of nonzero coefficients of a polynomial. Journal of Algebra and Its Applications, 06 (03). pp. 469-475. ISSN 0219-4988

Mattarei, Sandro (2006) Exponential functions in prime characteristic. Aequationes mathematicae, 71 (3). pp. 311-317. ISSN 0001-9054

Mattarei, Sandro (2006) Modular periodicity of binomial coefficients. Journal of Number Theory, 117 (2). pp. 471-481. ISSN 0022-314X

Mattarei, Sandro (2006) Retrieving information about a group from its character degrees or from its class sizes. Proceedings of the American Mathematical Society, 134 (08). pp. 2189-2196. ISSN 0002-9939

Caranti, A. and Mattarei, Sandro (2006) Automorphisms of p-groups of maximal class. Rendiconti del Seminario Matematico della Universita di Padova, 115 . pp. 189-198. ISSN 0041-8994

Mattarei, Sandro (2005) Artin–Hasse exponentials of derivations. Journal of Algebra, 294 (1). pp. 1-18. ISSN 0021-8693

Caranti, A. and Mattarei, Sandro (2005) Gradings of non-graded Hamiltonian Lie algebras. Journal of the Australian Mathematical Society, 79 (3). pp. 399-440. ISSN 1446-7887

Avitabile, Marina and Mattarei, Sandro (2005) Thin Lie algebras with diamonds of finite and infinite type. Journal of Algebra, 293 (1). pp. 34-64. ISSN 0021-8693

Caranti, A. and Mattarei, Sandro (2004) Nottingham Lie algebras with diamonds of finite type. International Journal of Algebra and Computation, 14 (01). pp. 35-67. ISSN 0218-1967

Mattarei, S. (2002) The orders of nonsingular derivations of modular Lie algebras. Israel Journal of Mathematics, 132 (1). pp. 265-275. ISSN 0021-2172

Johnson, Kenneth W. and Mattarei, Sandro and Sehgal, Surinder K. (2000) Weak Cayley tables. Journal of the London Mathematical Society, 61 (2). pp. 395-411. ISSN 0024-6107

Mattarei, Sandro (1999) Some thin pro-p-groups. Journal of Algebra, 220 (1). pp. 56-72. ISSN 0021-8693

Caranti, A. and Mattarei, S. (1999) Some thin Lie algebras related to Albert-Frank algebras and algebras of maximal class. Journal of the Australian Mathematical Society Series A, 67 (2). pp. 157-184. ISSN 0263-6115

Caranti, A. and Mattarei, S. and Newman, M. F. (1997) Graded lie algebras of maximal class. Transactions of the American Mathematical Society, 349 (10). pp. 4021-4052. ISSN 0002-9947

Caranti, A. and Mattarei, S. and Newman, M. F. and Scoppola, C. M. (1996) Thin groups of prime-power order and thin line algebras. The Quarterly Journal of Mathematics, 47 (3). pp. 279-296. ISSN 0033-5606

Mattarei, Sandro (1995) On character tables of wreath products. Journal of Algebra, 175 (1). pp. 157-178. ISSN 0021-8693

Caranti, A. and Gavioli, N. and Mattarei, S. (1994) Subgroups of finite p-groups inducing the same permutation character. Communications in Algebra, 22 (3). pp. 877-895. ISSN 0092-7872

Mattarei, Sandro (1994) An example of p-groups with identical character tables and different derived lengths. Archiv der Mathematik, 62 (1). pp. 12-20. ISSN 0003-889X

Mattarei, Sandro (1992) Character tables and metabelian groups. Journal of the London Mathematical Society, 46 (1). pp. 92-100. ISSN 0024-6107

This list was generated on Sat Nov 25 09:26:05 2017 GMT.